# SDR FDEA201112155304

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327062400000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241 RJ HAS TWO,  1 INCH CRACKS AT CLEVIS CUTOUT AND HAS SEPARATED IN 2 PIECES.  FABRICATED FLOORBOARD IAW DWG SRZ 25-005, REV J.
